# SDR HEEA078790

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,263 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Support
- Part number: 206064515001
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER SUPPORT ASSY IS CRACKED IN TWO PLACES.
